Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Networks and Communications
Volume 2014, Article ID 498349, 4 pages
http://dx.doi.org/10.1155/2014/498349
Research Article

Edge-Disjoint Fibonacci Trees in Hypercube

1School of Information Technology & Engineering, VIT University, Vellore 632 014, India
2School of Computing Science & Engineering, VIT University, Vellore 632 014, India

Received 30 June 2014; Accepted 7 October 2014; Published 19 October 2014

Academic Editor: Liansheng Tan

Copyright © 2014 Indhumathi Raman and Lakshmanan Kuppusamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Indhumathi Raman and Lakshmanan Kuppusamy, “Edge-Disjoint Fibonacci Trees in Hypercube,” Journal of Computer Networks and Communications, vol. 2014, Article ID 498349, 4 pages, 2014. https://doi.org/10.1155/2014/498349.